# SDR HALA9800062

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 1A23133
- Condition: Failed
- Location: Cabin Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 158 - HNL - FORWARD SERVICE DOOR SLIDE DID NOT DEPLOY PRESS ZERO.  INSPECTION OF BOTTLE REVEILED THE MAIN 'O' RING COULD HAVE CAUSED THE PRESSURE TO LEAK OUT OF THE BOTTLE.  WHEN A NEW BOTTLE WAS INSTALLED AND SLIDE TESTED, IT DEPLOYED AS ADVERTISED.  REMOVED AND REPLACED RIGHT FWD DOOR SLIDE.  (M)
